On the Askey-Wilson polynomials

N. M. Atakishiyev, S. K. Suslov

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

Main properties of the Askey-Wilson polynomials are compactly given on the basis of a generalization of Hahn's approach.

Original languageEnglish (US)
Pages (from-to)363-369
Number of pages7
JournalConstructive Approximation
Volume8
Issue number3
DOIs
StatePublished - Sep 1 1992
Externally publishedYes

Keywords

  • AMS classification: 33D45
  • Askey-Wilson polynomials
  • Difference operators and equations
  • Hahn's approach
  • Moments
  • Orthogonality
  • Sturm-Liouville problem

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)
  • Computational Mathematics

Fingerprint Dive into the research topics of 'On the Askey-Wilson polynomials'. Together they form a unique fingerprint.

  • Cite this